Communications in Mathematical Physics

Generalized quantum mechanics

Bogdan Mielnik

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 37, Number 3 (1974), 221-256.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103859881

Mathematical Reviews number (MathSciNet)
MR0428948

Subjects
Primary: 81.46

Citation

Mielnik, Bogdan. Generalized quantum mechanics. Comm. Math. Phys. 37 (1974), no. 3, 221--256. https://projecteuclid.org/euclid.cmp/1103859881.


Export citation